# SDR AALA20050214

- Difficulty date: March 23, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - AFT LOWER RIGHT HAND LAVATORY EMERGENCY FLOOD LIGHT WITH ARROW IS INOPERATIVE.  REPAIRED BREAKS IN FEED WIRES WITH ENVIRONMENTAL SPLICES FOR AFT LOWER RIGHT HAND LAVATORY FLOOD LIGHT WITH ARROWS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
